# SDR DL72S953670

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT L ANGLE UNDER TAI DUCT.  REPAIRED PER M/M 57-54-9 FIG 805A.  FOUND AT SHOP INSPECTION FOR NR 6 L/E SLAT PANEL.
